# SDR MALA954534

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Swrngn SA227AC
- Aircraft serial: AC654B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuators
- Part number: 2751016003
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3395 - ON CLIMB-OUT FROM YXU, THE RIGHT GEAR INTRANSIT LIGHT REMAINED ILLUMINATED AND THE HYDRAULIC PRESSURE FLUCTUATED AFTER THE GEAR WAS RETRACTED.  THE AIRCRAFT CONTINUED TO DTW WITH ITS GEAR DOWN AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE RIGHT LANDING GEAR ACTUATORS.  SYSTEM OPERATED SATISFACTORILY.  (M)
